# SDR FDEA201509142858

- Difficulty date: September 14, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N351115
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR SKIN RT SIDE, THERE IS AN EXISTING DENT AT BS 1380 - 1400, BETWEEN STRINGER 28 - 29.  REPAIR CARRIED OUT IAW EA F-5330-T0320082 PART 1.  CLASSIFIED AS MAJOR.
